MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. VENTED BAG SPIKE, CLAVE®; STOPCOCK, I.V. SET
Catalog Number 886-CH-14
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 05/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded however the manufacturer received photos for review.The probable cause for the leak was found to be vent damage caused during the infusion.A device history review (dhr) did not reveal non-conformances that would have contributed to the reported event.No additional information was obtained.
 
Event or Problem Description
It was reported that a vented bag spike leaked an unspecified chemotherapeutic agent through the air vent during an infusion.The device was reported to have been replaced and therapy was resumed without incident.There was no report of patient harm as a result of the event.No additional information was received.

Brand Name
VENTED BAG SPIKE, CLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key8139860
Report Number9617594-2018-00218
Device Sequence Number11310274
Product Code FMG
UDI-Device Identifier00840619084592
UDI-Public(01)00840619084592(17)220901(10)3524123
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K082836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2022
Device Catalogue Number886-CH-14
Device Lot Number3524123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1